# SDR UPS97822994

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5640915148
- Condition: Exfoliated
- Location: Bs 998
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 998 LONG 27R INTERCOSTAL EXFOLIATED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 53-1-0, 51-1-20, AND DWG 5640915.
